Li-Yorke chaos in the system with impacts

2009-03-15
The analogue of Li-Yorke chaos [T.Y. Li, J. Yorke, Period three implies chaos, Amer. Math. Monthly 87 (1975) 985-992] for a special initial value problem of a non-autonomous impulsive differential equation is developed.

Citation Formats
M. Akhmet, “Li-Yorke chaos in the system with impacts,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 351, no. 2, pp. 804–810, 2009, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/43279.